Spin waves in the dilute Heisenberg ferromagnet

Kumar, D. ; Harris, A. B. (1971) Spin waves in the dilute Heisenberg ferromagnet American Institute of Physics Conference Proceedings, 5 (2). pp. 1345-1349. ISSN 0094-243X

Full text not available from this repository.

Official URL: http://proceedings.aip.org/resource/2/apcpcs/5/2/1...

Related URL: http://dx.doi.org/10.1063/1.2953872


The energy of long wave length spin waves in dilute Heisenberg ferromagnets is calculated. It is shown that spin waves can exist only within an infinite cluster of magnetic spins and that such spin waves are mechanically stable. Heuristic arguments based on dimensionality of the infinite cluster imply that there is no thermal instability of the type discussed by Mermin and Wagner. Thus, the critical concentration for ferromagnetism is essentially equal to percolation concentration.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
ID Code:75729
Deposited On:26 Dec 2011 12:31
Last Modified:26 Dec 2011 12:31

Repository Staff Only: item control page